# SDR UPS98225461

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-01) ON TOP CHORD OF FLOORBEAM AT BS 620 RBL 10 WL 208.  CORROSION ON CHORD FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS PER SRM 53-10-8.
